# SDR ASAA2018110426907

- Difficulty date: November 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 41,090 hours, 12,453 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Receptacle
- Condition: Corroded
- Location: Vsv Actuator
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAULTS DISCOVERED DURING EEC BITE TEST. MSG 75-20391 LONG TIME FAULTS. THE VSV POSITION SIGNAL IS OUT OF RANGE. GROUNDED - YES. FAULT 75-20391 LOGGED ON FLIGHT 3 LEG IN FAULT HISTORY. ACCOMPLISHED FIM 75-31 TASK 803, VERIFIED SPLIT BETWEEN CHAN A & B IN INPUT MONITORING. FOUND CORROSION ON LEFT VSV ACTUATOR CHANNEL B RECEPTACLE. CLEANED RECEPTACLE AND CONNECTOR DP1002. ACCOMPLISHED ACTUATOR RESISTANCE CHECK, ALL VALUES ARE WITHIN LIMITS. ACCOMPLISHED GROUND VERIFICATION TEST REF AMM 71-00-00, ACTUATORS TEST PASSED.
